# SDR A6WA200940115

- Difficulty date: March 9, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 12,696 hours, 11,745 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Acm
- Part number: 78279015
- Part serial: 200006038
- Condition: Seized
- Location: Left
- Part time: 20,212 hours, 17,960 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REPORTS NR 1 PACK SMELLS HOT IN AUTO AND MANUAL IN FLIGHT AND ON THE GROUND AND DUCT TEMP UNCONTROLLABLE.  FOUND CONNECTOR PLUGS S3HG AND P9HG BROKEN, PLACED NR 1 PACK ON MEL AND PLACARDED.    FOUND ACM SEIZED REMOVED AND REPLACED ACM IAW AMM 21-00.  OPS CHECK GOOD.  REMOVED PLACARD MEL. (K)
